Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On irredundant sets of postulates


Author: Alonzo Church
Journal: Bull. Amer. Math. Soc. 32 (1926), 626-628
DOI: https://doi.org/10.1090/S0002-9904-1926-04271-3
Cited work: Bull. Amer. Math. Soc., Volume 32, Number 2 (1926), 159--161
This work is cited by: Bull. Amer. Math. Soc., Volume 35, Number 4 (1929), 545--548
MathSciNet review: 1561276
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1926-04271-3